# SDR C2XA01IA234

- Difficulty date: April 29, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BPT - DURING TRAINING FLIGHT 838, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED OPERATIONAL CHECKS ON THE LANDING GEAR EXTENSION / RETRACTION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
